Stevens-Johnson syndrome is a rare, potentially fatal drug reaction that causes necrosis of epidermal cells. Early recognition of the syndrome is essential to prevent complications. This article discusses identification, complications, and treatment of Stevens-Johnson syndrome.
Skip Nav Destination
Skin and Wound Care| August 01 2012
Drug Reaction, Skin Care, Skin Loss
Karen L. Cooper, RN, MSN, CCRN, CNS, WOCN
Karen L. Cooper is a clinical nurse specialist for Sutter Auburn Faith Hospital, Auburn, California.
Corresponding author: Karen L. Cooper, rn, msn, ccrn, cns, wocn, Sutter Auburn Faith Hospital, 11815 Education St, Auburn, CA 95602 (e-mail: email@example.com).
Search for other works by this author on:
Crit Care Nurse (2012) 32 (4): 52–59.
- Views Icon Views
- Share Icon Share
Karen L. Cooper; Drug Reaction, Skin Care, Skin Loss. Crit Care Nurse 1 August 2012; 32 (4): 52–59. doi: https://doi.org/10.4037/ccn2012340
Download citation file:
Don't already have an account? Register